# SDR S02832028

- Difficulty date: July 11, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 30173
- Engine: Cfmint CFM567B26US
- System (JASC): 3200 · Landing Gear System
- Location: #3/4 M/W/T, Rh I
- Component: Wheel Assy, Goodyr, MWT
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B18612 GRD CHK FOUND THROWN TREAD ON #4 TIRE. RH I/B AFT FLAP GOT DENTS DUE TO DEBRIS STRIKEN.C/A:1.RPLD #3 & #4 TIRE IAW AMM 32-45-1. 2.CHK FOUND DENTS WERE WITHIN LIMIT IAW SRM 57-53-01 THEN C/F TO D/D, FLAP SSYS TESTED NML. 3 TEMPORARY REPAIR DENTS ON RH I/B T/E AFT FLAP IAW SRM 57-53-01, 51-70-10 & EON 738-57-00-0006. ON JUL 11 2002. 4.RPLD RH I/B AFT FLAP ASSY IAW AMM 27-51-12 AND D/D CLEAR ON JUL 14 2002. 5.EON MUL -32-636630-0009 IS ISSUED FOR PEELED RID OF TIRE RPLD INFO. 6.PER BOEING 737-SL-57-080R0, EO 738-57-00-0009 IS USSUED FOR INBD AFT FLAP LOWER SURFACE FOD DEBRIS PROTECTION.
